# SDR SIMA201912109005

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 32,440 hours, 28,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY LIGHT IAW EMB AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A OPC GOOD
